# SDR DHL9671552D

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 259-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LAP SEAM 14L HAS 3 CRACK INDICATIONS, BY HFEC BETWEEN BS 259 AND BS 277.  CUT OUT CRACKED AREA AND INSTALLED DOUBLER REPAIR, 22 INCHES BY 8 INCHES,  AND TAPERED FILLER, 4 INCHES BY 3 INCHES PER SRM 53-30-3.
